Search the Community
Showing results for tags 'Constipation'.
hello all, i'm on a combination of meds that really is working out quite well for me. the only problem is that the cocktail leaves me with profound constipation. the ziprasidone and memantine are mostly to blame, although neither can be removed from the cocktail. i have tried amitiza (lubiprostone) and linzess (linaclotide) to no avail. senna also does not work, nor do any of the over-the-counter constipation medications. i was wondering if anyone has tried the opioid antagonists naloxegol (movantik) or methylnaltrexone (relistor) for med-induced constipation not related to opioid use as this was suggested as a last ditch alternative by my gastroenterologist. i am currently managing the constipation with massive amounts of miralax which is both costly and inconvenient. any help would be greatly appreciated! best, basuraeuropea
on blind faith i started lamictal after bad experiences with depakote and tegatol. 19 days in, up to 50mg...and the constipation is really annoying. 25mg constipation and diarrhea was tolerable. the past few days have been really bad... i eat really well too, very little glutten. a good amount of hemp fiber. hemp seed magnesium etc... 2000-3000calories/day i've started drinking more caffeine and smoking cigarettes again to combat it but ever dose but backs me up again. caffeine usually makes me wig out but not so much anymore..guess lamictal is doing something positive does the constipation go away? i read the hair loss goes away but nothing about the constipation. i'm 120lbs on a good day if that matters.
Ive been taking clozaril for a couple of months and some of the side effects are really bothering me. I take 200 mg in the morning and 100 at night. I also take phenergan prior to my morning dose and cogentin before my pm dose. The phenergan is supposed to help with the disabling nausea I have after my morning dose, but it doesn't seem to be helping and is making me very sleepy during the day time. The cogentin is to help decrease the night time drooling and is helping with that problem but creating other side effects (cannot see up close) So, this is kind of ramble-y, sorry about that. I guess to get to the point I want to know if anyone else is having problems like this and if so how do you handle them? I really don't want to discontinue my clozaril because it is helping with all my psych issues, but I don't know if I will be able to stay with it and all the side effects.